Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 378463, 5 pages
Research Article

Dynamics in Bank Crisis Model

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 24 November 2014; Accepted 29 January 2015

Academic Editor: Bo Shen

Copyright © 2015 Tianshu Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianshu Jiang, Mengzhe Zhou, Bi Shen, et al., “Dynamics in Bank Crisis Model,” Mathematical Problems in Engineering, vol. 2015, Article ID 378463, 5 pages, 2015.